# SDR AALA202310034218

- Difficulty date: September 26, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #10 LOWER FORWARD  BOLT AT WS 1198 AND RIB 21. REPLACED BOLT PER AMM 27-84-66.
